# SDR AWXA200301484

- Difficulty date: October 31, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- Aircraft time: 63,111 hours, 51,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6573746
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-14 CHECK A CRACK WAS FOUND IN FUSELAGE SKIN AT BS 727, STR 16 RT.  MAINTENANCE REMOVED DAMAGED SKIN FROM BS 727 TO BS 777, STR 16 RT; PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED 2 EACH FILLERS, 4 EACH DOUBLERS, AND A TRIPLER; INSTALLED REPAIR PARTS IAW IAW AWA ER 15-5331-03267-SS2.
